# SDR HEEA066535

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING ON PITCH CONTROL ROD.  SERIAL NUMBERS REMOVED ARE S3986 AND S2860.  REPLACED WITH SERIAL NUMBERS S1783 AND S1800.
